# SDR SWAA2017101717135

- Difficulty date: September 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WAFFLE PLATE CRACKED JUST INBOARD OF NR 1 PYLON AFT TIP.   R & R THE PLATE IAW SRM.
